Pacific Journal of Mathematics

Chebyshev approximation to zero.

James M. Sloss

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 305-313.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996013

Mathematical Reviews number (MathSciNet)
MR0177239

Zentralblatt MATH identifier
0146.29202

Subjects
Primary: 41.40

Citation

Sloss, James M. Chebyshev approximation to zero. Pacific J. Math. 15 (1965), no. 1, 305--313. https://projecteuclid.org/euclid.pjm/1102996013


Export citation

References

  • [1] R. C. Buck, Linear spaces and approximation theory, On numerical approxi- mation, Edited by R. E. Langer, Published by the University of Wisconsin Press, 1959.